advertisement

Erectile dysfunction

Question
Posted by: magodi | 2017/12/11

Q.

Expired ED pills

How can i flush my system of expired ED drug? I recently used 2 Kuanglong yellow ED pills on consecutive days. On the fifth day I noticed a creamish substance coming out of my penis. Apparently the pills had expired in September 2017. Three weeks on, the substance is still there. I have no pain and it shows after milking the penis. Please help.

Expert's Reply

A.

Erectile Dysfunction Expert
- 2017/12/16

Dear Magodi

You have an STD from unprotected sex while using pills filled with chalk/sugar/herbs. See your local clinic to get tested for HIV and get syndromic treatment for your urethritis. 

Regards
Dr Kenny du Toit

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.